# SDR FDEA202211232994

- Difficulty date: November 23, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: ACR721319
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OB AILERON WEIGHTS HAVE AREAS OF PAINT FLAKE AND CORROSION.   REPLACED L/H WING O/B AILERON WEIGHTS IAW CMM 57-51-03 AND EA 1-5750-T0358085 P3.
